# SDR ASOA2015063013188

- Difficulty date: May 30, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N884AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7513
- Aircraft time: 30,353 hours, 27,758 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT BS 559+112 HAS MINOR CORROSION AROUND FASTENER HEADS BETWEEN STRINGERS 25L AND 26R.  COMPLIED WITH EA 32-2015-229.  REMOVED CORROSION IAW SRM 51-21-06 AND SRM 53-00-00.  NO DAMAGE ALLOWED IN BLEND ZONE.
